MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD 4 HOLE WIDE VLC GRIDLOCK PLATE; BONE PLATE

TRILLIANT SURGICAL, LTD 4 HOLE WIDE VLC GRIDLOCK PLATE; BONE PLATE
Catalog Number 300-50-004
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
A patient reported pain in her foot.This patient had a lapidus procedure completed on (b)(6) 2016 with a 300-50-004 plate.The doctor took x-rays and could tell a screw was backing out and the 300-50-004 plate was broken inside the patient.On (b)(6) 2017, the doctor removed the 300-50-004 plate.Since the bone had not completely healed and there was no fusion, the doctor replated the surgical site.No other information was available.

Brand Name
4 HOLE WIDE VLC GRIDLOCK PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
6721 portwest drive
suite 160
houston TX 77024
MDR Report Key6563355
Report Number3007420745-2017-00009
Device Sequence Number994993
Product Code HRS
UDI-Device Identifier00812926022451
UDI-Public00812926022451
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number300-50-004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2017
Initial Report FDA Received Date05/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight150